# SDR DXTA200601692

- Difficulty date: October 29, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N258QS
- Make and model: Amd FALCON2000
- Aircraft serial: 158
- Aircraft time: 4,882 hours, 3,035 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6228441004
- Part serial: F8NW
- Condition: Failed
- Location: Weather Radar
- Part time: 4,882 hours, 3,035 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED IN FLIGHT.  REMOVED AND INSTALLED AN OVERHAULED RECEIVER/TRANSMITTER ANTENNA AND PERFORMED SATISFACTORY OPS CHECK.  REF MM CH. 34-41-00 FOR WORK COMPLETED.
